# SDR RAIA0001027

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53172208200
- Condition: Corroded
- Location: Bs 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING MAINTENANCE INSPECTION FOUND CORROSION AT FRAME 9, STRINGER 21R AND 21L.  MAINTENANCE REMOVED CORROSION AND SURFACE TREATED IAW ATR42 SRM.
